RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1985, Volume 38, Issue 5, Pages 652–657 (Mi mz5576)  

This article is cited in 10 scientific papers (total in 10 papers)

Finite $p$-groups admitting an automorphism of order $p$ with a small number of fixed points

E. I. Khukhro


Full text: PDF file (533 kB)

English version:
Mathematical Notes, 1985, 38:5, 867–870

Bibliographic databases:

UDC: 512.5
Received: 16.04.1985

Citation: E. I. Khukhro, “Finite $p$-groups admitting an automorphism of order $p$ with a small number of fixed points”, Mat. Zametki, 38:5 (1985), 652–657; Math. Notes, 38:5 (1985), 867–870

Citation in format AMSBIB
\Bibitem{Khu85}
\by E.~I.~Khukhro
\paper Finite $p$-groups admitting an automorphism of order~$p$ with a small number of fixed points
\jour Mat. Zametki
\yr 1985
\vol 38
\issue 5
\pages 652--657
\mathnet{http://mi.mathnet.ru/mz5576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=819622}
\zmath{https://zbmath.org/?q=an:0598.20024}
\transl
\jour Math. Notes
\yr 1985
\vol 38
\issue 5
\pages 867--870
\crossref{https://doi.org/10.1007/BF01157528}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D419300002}


Linking options:
  • http://mi.mathnet.ru/eng/mz5576
  • http://mi.mathnet.ru/eng/mz/v38/i5/p652

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Khukhro, “Groups and Lie rings admitting an almost regular automorphism on prime order”, Math. USSR-Sb., 71:1 (1992), 51–63  mathnet  crossref  zmath  adsnasa  isi
    2. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. I. Khukhro, “Local nilpotency in varieties of groups with operators”, Russian Acad. Sci. Sb. Math., 78:2 (1994), 379–396  mathnet  crossref  mathscinet  zmath  isi
    4. E. I. Khukhro, “Finite $p$-groups admitting $p$-automorphisms with few fixed points”, Russian Acad. Sci. Sb. Math., 80:2 (1995), 435–444  mathnet  crossref  mathscinet  zmath  isi
    5. N. Yu. Makarenko, E. I. Khukhro, “Finite groups with an almost regular automorphism of order four”, Algebra and Logic, 45:5 (2006), 326–343  mathnet  crossref  mathscinet  zmath  elib  elib
    6. V. D. Mazurov, E. I. Khukhro, “O gruppakh, dopuskayuschikh gruppu avtomorfizmov, rang tsentralizatora kotoroi ogranichen”, Sib. elektron. matem. izv., 3 (2006), 257–283  mathnet  mathscinet  zmath
    7. E. I. Khukhro, “Koltsa Li s konechnoi tsiklicheskoi graduirovkoi, v kotoroi mnogo kommutiruyuschikh komponent”, Sib. elektron. matem. izv., 6 (2009), 243–250  mathnet  mathscinet  elib
    8. E. I. Khukhro, “Counterexamples to a rank analog of the Shepherd–Leedham-Green–Mckay theorem on finite $p$-groups of maximal nilpotency class”, Siberian Math. J., 54:1 (2013), 173–183  mathnet  crossref  mathscinet  isi
    9. Evgeny I. Khukhro, “Problems of bounding the $p$-length and Fitting height of finite soluble groups”, Zhurn. SFU. Ser. Matem. i fiz., 6:4 (2013), 462–478  mathnet
    10. E. I. Khukhro, “On finite soluble groups with almost fixed-point-free automorphisms of noncoprime order”, Siberian Math. J., 56:3 (2015), 541–548  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019